Alert archive / Georgia / Areal Flood Warnings in 2014

Areal Flood Warning 3, NWS Atlanta, GA

April 7, 2014Crisp County, Georgia

NWS Atlanta, GA issued this areal flood warning at Apr 7, 2014, 3:02 PM EDT for Crisp County, Georgia. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2014, 3:02 PM EDT (19:02 UTC)
Expired
Apr 8, 2014, 12:00 AM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Apr 7, 2:43 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 7, 2:43 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT MON APR 7 2014

.UPDATE...
QUICK UPDATE TO CLEAR COUNTIES OUT OF THE TORNADO WATCH. ROUTINE AFTERNOON
AFD ISSUANCE WITHIN THE HOUR...

31

&&

.PREV DISCUSSION... /ISSUED 148 PM EDT MON APR 7 2014/

PREV DISCUSSION... /ISSUED 121 PM EDT MON APR 7 2014/

UPDATE...
CLEARED ANOTHER COUPLE ROWS OF COUNTIES ON THE WEST SIDE OF THE
TORNADO WATCH ACROSS PARTS OF CENTRAL GA AS THE SHEAR LINE
CONTINUES TO PUSH EAST. ALTHOUGH THE TOR THREAT IS MINIMAL IN THE
REMAINING WATCH AREA... INCREASING INSTABILITY WITH DAYTIME
HEATING COUPLED WITH CONTINUED STRONG WIND SHEAR WILL WARRANT
PLAYING IT SAFE AND KEEPING COUNTIES ALONG AND AHEAD OF THE
STRONGER LINE OF STORMS UNTIL THIS LINE PASSES TO THE EAST.

ALSO NOTED ADDITIONAL STORM DEVELOPMENT AHEAD OF THE APPROACHING
COLD FRONT ACROSS CENTRAL AL. WILL CONTINUE WATCHING THIS
DEVELOPMENT CLOSELY... AS CANNOT RULE OUT AN ISOLATED SEVERE STORM
ALONG THE FRONT LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS
WITH THIS DEVELOPMENT WOULD BE MAINLY STRONG WIND GUSTS AND
LARGE HAIL.

WE ALSO MADE SOME TWEAKS TO TEMPS... POPS AND WEATHER WITH THIS
UPDATE.  31/39

UPDATE...
/ISSUED AT 1139 AM EDT MON APR 7 2014/
HAVE MADE A QUICK UPDATE TO WATCH AREA TO REMOVE COUNTIES NO
LONGER IN THE THREAT OF A TORNADO. BEST SHEAR AND INSTABILITY HAVE
SHIFTED FARTHER SOUTH...AND BEST LINE OF CONVECTION STILL HOLDING
TOGETHER MOVING THROUGH THE FAR SOUTHWESTERN COUNTIES AND
EXTENDING INTO THE GREATER MACON AREA THIS MORNING. THE HEAVY
RAINFALL CONTINUES TO BE OF CONCERN...WITH NUMEROUS GAGES IN THE
ATL METRO AREA RISING TO BANKFULL OR HIGHER. RAINFALL TOTALS OVER
THE LAST 36-HOURS HAVE BEEN 3-3.5 INCHES ACROSS PORTIONS OF NORTH
AND WESTERN GEORGIA...WITH ISOLATED AREAS OF NEAR OR SLIGHTLY
ABOVE 4 INCHES IN THE FAR WESTERN ATL METRO AND GREATER COLUMBUS
AREAS.

WILL CONTINUE TO MAKE NECESSARY UPDATES TO THE GRIDS TO ACCOUNT
FOR THE LATEST MODELS AND RADAR TRENDS. OVERALL...LINE OF
CONVECTION EVEN ACROSS CENTRAL GEORGIA IS PROGRESSIVELY LOOKING
LESS ROBUST IN OUR CWA. MODELS INDICATING BEST CO-LOCATED SHEAR AND
CAPE WOULD BE THIS AFTERNOON AND INTO EARLY EVENING IN THAT
AREA...WHICH WOULD BE THE BEST CHANCE FOR SEVERE STORM DEVELOPMENT.
THE SHEAR ENVIRONMENT STILL REMAINS IMPRESSIVE...HOWEVER...AND
HAVE NOTICED WEAK ROTATIONS EMBEDDED IN THE LINE ALREADY THIS
MORNING. A TORNADO OR TWO MAY STILL BE POSSIBLE AS THIS CONVECTION
CONTINUES TO PUSH ACROSS THE STATE.

31

PREV DISCUSSION... /ISSUED 751 AM EDT MON APR 7 2014/

UPDATE...
ADJUSTED POPS AND SHOWER/THUNDERSTORM POTENTIAL SOME FOR TODAY
BASED ON UPDATED HI-RES GUIDANCE AND OBSERVED TRENDS. POTENTIAL
FOR SOME REDEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON WITH
STILL SOME LINGERING CAPE AND SHEAR. WILL HAVE TO CLOSELY MONITOR
TRENDS BUT STILL LOOKING LIKE BEST SEVERE OR ISOLATED TORNADO
THREAT IS ACROSS PARTS OF CENTRAL GA THIS MORNING INTO AFTERNOON.

BAKER

PREV DISCUSSION... /ISSUED 547 AM EDT MON APR 7 2014/

SHORT TERM /TODAY THROUGH TUESDAY/...
ACTIVE FIRST PERIOD ON TAP WITH DEEPENING GULF LOW SET TO TRACK
RAPIDLY NEWD WITH AID OF POTENT UPPER SHORTWAVE SWINGING NEGATIVE
INTO THE TENNESSEE AND OHIO VALLEYS BY MIDDAY. LINGERING CAD WEDGE
IN PLACE ACROSS NE GA THAT HAS MAINLY SERVED TO STABILIZE THE AREA
AND ALLOW FOR ELEVATED EMBEDDED THUNDER. HAVE RECENTLY OBSERVED
DISCRETE CELL TRENDS WITH GOOD ROTATION WITHIN THE WARM SECTOR
ACROSS CENTRAL ALABAMA. THIS IS PROGGED TO BECOME THE ENVIRONMENT
FOR MAINLY CENTRAL GEORGIA AFTER ABOUT 12Z THIS MORNING. SYSTEM HAS
OVERALL HAD A QUICKER TREND WITH THE MAIN PRECIP EVOLUTION. HI-RES
GUIDANCE HAS AN INTERESTING SPREAD OF SOLUTIONS...BUT THE WRF-NMM
AND HRRR HAVE APPEARED TO VERIFY THE BEST NEAR ONSET SO HAVE TRENDED
POPS CLOSE TO THESE. THIS IN TURN BRINGS A LINE OF EMBEDDED BOWING
SEGMENTS WITH POSSIBLE DISCRETE CELLS AHEAD MAINLY SOUTH OF ATLANTA
AND ACROSS CENTRAL GEORGIA AFTER 12Z. THE CONCERN IS OBVIOUSLY
STRONG WINDS FROM ANY CELLS TRANSPORTING MOMENTUM DOWN FROM THE 50
KT LOW LEVEL JET...AND ISOLATED TORNADOES IN ANY LEADING DISCRETE
CELLS/MERGERS AND POSSIBLE INTERACTION WITH LINGERING WEDGE FRONT.

THE SHEAR ENVIRONMENT REMAINS IMPRESSIVE WITH NEARLY 40 KTS OF 0-1
BULK...AND PROGGED 200-400 0-1 KM HELICITY FOR CENTRAL GA TODAY WITH
OF COURSE HIGHER VALUES IN THE MORE STABLE WEDGED NE PORTION OF THE
STATE. SREF SIG TOR PARAMETER OF 1-2 NOSES UP INTO THE SOUTHEAST
PORTION TODAY AS WELL. MAIN SEVERE/TOR THREAT LOOKS TO BE MAINLY
ALONG AND SOUTH OF A LAGRANGE TO MONTICELLO TO WASHINGTON LINE THIS
MORNING AND AFTERNOON.

FLOOD CONCERN CONTINUES MAINLY ACROSS THE CURRENT WATCH AREA BUT THE
THREAT HAS DIMINISHED SOME FOR THE FAR NORTHWEST THOUGH COULD STILL
SEE SOME ISOLATED EFFECTS. PWATS IN THE 99TH PERCENTILE OF LOCAL
CLIMO STILL SUPPORT HIGHLY EFFICIENT GULF MOISTURE AND TRAINING OF
CELLS TODAY WILL RAISE FLASH FLOOD OR AREAL FLOOD CONCERNS.

UPPER TROUGH AXIS STILL WEST OF AREA WILL BRING A COLD POOL ALOFT
AND SOME ENHANCED MOISTURE FOR TUESDAY WITH SOME ELEVATED
INSTABILITY AS WELL. HAVE THEREFORE INCLUDED CHANCE POPS AND SLIGHT
THUNDER POTENTIAL MAINLY IN NORTH GA FOR AFTERNOON.

HAVE LOWERED TEMPS DOWN IN THE NORTH TODAY GIVEN THE RESULT FROM
YESTERDAY AND WEDGE MOISTURE OVERRUN. WENT WITH BLEND OF GUIDANCE
FOR TONIGHT AND TUESDAY.

BAKER

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MAIN UPPER TROUGH MOVES ACROSS THE CWA TUESDAY NIGHT KEEPING THE
RISK OF PRECIP ACROSS THE CWA. LAPSE RATES REMAIN STRONG AS THE COLD
CORE MOVES OVER THE CWA AND THIS SHOULD BE ENOUGH FOR A CHANCE OF
TSTORMS. THE RISK OF THUNDER SHOULD DIMINISH AFTER MIDNIGHT TUESDAY
NIGHT AS THE UPPER TROUGH MOVES EAST OF THE CWA. WEDNESDAY NIGHT
WILL BE THE COLDEST NIGHT WITH 30S AND 40S FOR LOWS...THEN THE UPPER
PATTERN BECOMES ZONAL BRINGING A WARMING TREND. THE NEXT SYSTEM TO
AFFECT THE CWA WILL BE LATE SUNDAY/MONDAY TIME FRAME. MODELS DIFFER
ON TIMING AND STRENGTH OF PRECIP. AT THIS TIME THE BEST CHANCE OF
SHOWERS/TSTORMS WILL BE SUNDAY NIGHT/MONDAY.

17

AVIATION...
18Z UPDATE...
LIFR TO IFR CIGS AND IFR/MVFR VSBYS THIS AFTERNOON ACROSS THE AREA
EXPECTED TO IMPROVE SLIGHTLY INTO THE EVENING HOURS BEFORE
DEGRADING AGAIN TO IFR OVERNIGHT. IMMEDIATE TS CONCERN ONLY FOR
MCN AS MAIN AREA OF PRECIPITATION PUSHES INTO SOUTH AND CENTRAL
GEORGIA. BEHIND THIS MAIN AREA...NEW DEVELOPMENT BEGINNING TO
OCCUR. ISOLATED TS IS POSSIBLE THIS AFTERNOON...BUT CHANCES ARE
LOW ENOUGH AT THIS TIME NOT TO INCLUDE IN TAFS. WINDS WILL SHIFT
TO THE SW 19-21Z AND THEN TO THE NW BY 02-04Z. SPEEDS WILL
GENERALLY REMAIN AT 8-12KT THROUGH THE PERIOD...WITH LOW END GUSTS
INTO THE OVERNIGHT HOURS AND AGAIN TUESDAY LATE MORNING. SOME CIG
IMPROVEMENT EXPECTED INTO TUESDAY AFTERNOON BEFORE ANOTHER CHANCE
OF PRECIP TUESDAY NIGHT INTO WEDNESDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  48  65  45 / 100  60  20  20
ATLANTA         60  47  62  48 / 100  40  20  30
BLAIRSVILLE     54  42  60  41 / 100  40  20  30
CARTERSVILLE    60  45  63  44 /  80  30  30  30
COLUMBUS        68  51  67  48 / 100  40  20  30
GAINESVILLE     53  47  63  47 / 100  50  20  20
MACON           67  53  67  45 / 100  70  20  20
ROME            61  45  64  43 /  60  30  30  50
PEACHTREE CITY  63  46  64  44 / 100  40  20  30
VIDALIA         68  57  68  50 / 100  70  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: EMANUEL...MONTGOMERY...TELFAIR...TOOMBS...TREUTLEN...
WHEELER.

FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...
FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...31
LONG TERM....39
AVIATION...31
Hazardous weather outlook, Apr 7, 12:10 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT MON APR 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1210 PM EDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAVY RAIN AND ISOLATED STRONG TO SEVERE STORMS REMAIN POSSIBLE
ACROSS PARTS OF MAINLY CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

A STRONG STORM SYSTEM MOVING ACROSS THE LOWER MISSISSIPPI VALLEY
WILL CONTINUE TO PUSH A COLD FRONT ACROSS THE SOUTHEAST STATES
THROUGH TONIGHT. A LARGE AREA OF SHOWERS AND THUNDERSTORMS THAT
DEVELOPED WELL AHEAD OF THE APPROACHING COLD FRONT HAS ALREADY MOVED
ACROSS MOST OF NORTH GEORGIA... BUT WILL CONTINUE TO TRAIN ACROSS
MUCH OF CENTRAL GEORGIA THROUGH THE AFTERNOON AND EVENING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL POSSIBLE
ACROSS PARTS OF CENTRAL GEORGIA THROUGH THE EVENING... AND POSSIBLY
OVERNIGHT AS MORE DEVELOPMENT IS POSSIBLE ALONG THE COLD FRONT LATER
TONIGHT. THE HEAVY RAINS LAST NIGHT AND TODAY HAVE CAUSED NUMEROUS
CREEKS AND STREAMS TO GO INTO MINOR FLOOD... AND ADDITIONAL FLOOD
PROBLEMS ARE EXPECTED. FOR THIS REASON A FLOOD WATCH WILL REMAIN IN
EFFECT FOR NORTH AND MUCH OF CENTRAL GEORGIA THROUGH THE EVENING AS
GRADUAL RISES ON CREEKS AND RIVERS WILL CONTINUE... EVEN AFTER THE
RAIN HAS STOPPED. PLEASE SEE THE LATEST FLOOD WATCH STATEMENT FOR
ADDITIONAL INFORMATION.

ALTHOUGH THE SEVERE WEATHER THREAT IS DIMINISHING... INSTABILITIES
ARE EXPECTED TO BE ON THE INCREASE ACROSS PARTS OF CENTRAL GEORGIA
DURING THE AFTERNOON. SEVERE WEATHER PARAMETERS INDICATE THAT
ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE THIS AFTERNOON...
BUT MAINLY ALONG AND SOUTH OF AN AMERICUS TO MACON TO WARRENTON LINE
WHERE THE GREATER INSTABILITIES AND WIND SHEAR ARE EXPECTED DURING
DAYTIME HEATING. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING
AS THE MAIN UPPER LEVEL TROUGH MOVES OVER THE REGION. INSTABILITY
WILL BE LIMITED WITH THIS AND THEREFORE SEVERE THUNDERSTORMS ARE
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION.

In the hours before

Special weather statement, Apr 7, 11:33 AM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 AM EDT MON APR 7 2014

GAZ090-091-102-103-071630-
1133 AM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN
PARTS OF WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL
1230 PM EDT...

AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING TO TRAIN ACROSS
WEBSTER... STEWART... MARION AND CHATTAHOOCHEE COUNTIES. THESE
SHOWERS AND THUNDERSTORMS COULD PRODUCE ANOTHER INCH OR MORE OF RAIN
OVER AN ALREADY VERY SATURATED GROUND... WHERE 2 TO 4 INCHES HAVE
ALREADY FALLEN OVER THE PAST 36 HOURS.

RUNOFF FROM THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO CAUSE
PONDING OF WATER AND MINOR FLOODING ALONG CREEKS AND STREAMS...URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

DO NOT TRY TO WALK OR DRIVE ACROSS WATER COVERED ROADWAYS. THE WATER
DEPTH AND CURRENT MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

&&

LAT...LON 3192 8492 3197 8497 3198 8506 3215 8506
      3226 8490 3232 8501 3237 8499 3241 8488
      3242 8477 3252 8471 3252 8457 3255 8456
      3256 8445 3243 8439 3230 8439 3230 8441
      3223 8441 3223 8443 3193 8444
TIME...MOT...LOC 1527Z 257DEG 19KT 3233 8493 3218 8486
          3195 8502
Special weather statement, Apr 7, 12:03 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT MON APR 7 2014

GAZ074>076-080>085-092>097-104>109-071700-
1203 PM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...
WASHINGTON...TWIGGS...SUMTER...SCHLEY...PULASKI...PEACH...LAURENS...
JOHNSON...WILKINSON...MACON...TAYLOR...BIBB...BLECKLEY...CRAWFORD...
CRISP...DODGE...DOOLY...GLASCOCK...HOUSTON AND JEFFERSON COUNTIES
UNTIL 100 PM EDT...

AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF SHOWERS AND THUNDERSTORMS THAT CONTINUES TO TRAIN
ACROSS THE ADVISED AREA. THESE STORMS COULD PRODUCE ANOTHER 1 TO 2
INCHES OF RAIN OVER AN ALREADY SATURATED GROUND WHERE 1 TO 3 INCHES
HAVE FALLEN OVER THE PAST 36 HOURS.

AS A RESULT... RUNOFF FROM THESE STORMS ARE EXPECTED TO CAUSE
PONDING OF WATER AND MINOR FLOODING ALONG SMALL CREEKS AND
STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND UNDERPASSES ACROSS
THE ADVISED AREA. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

DO NOT TRY TO WALK OR DRIVE ACROSS WATER COVERED ROADWAYS. THE WATER
DEPTH AND CURRENT MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

&&

LAT...LON 3181 8385 3191 8394 3187 8435 3195 8444
      3254 8445 3272 8433 3270 8420 3285 8412
      3285 8389 3295 8373 3284 8351 3301 8315
      3295 8307 3308 8304 3333 8258 3325 8224
      3285 8230 3281 8242 3231 8272 3184 8318
TIME...MOT...LOC 1559Z 256DEG 52KT 3270 8340 3234 8356
          3194 8389
Special weather statement, Apr 7, 12:31 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EDT MON APR 7 2014

GAZ090-091-102-103-071745-
1231 PM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 145 PM EDT...

AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM FORT BENNING/LAWSON ARMY AIR FIELD TO
WESTVILLE...MOVING EAST AT 55 MPH.  THUNDERSTORMS ARE EXPECTED TO
TRAIN OVER THE AREA FOR THE NEXT HOUR. ADDITIONAL RAINFALL AMOUNTS
UP TO ONE INCH ARE POSSIBLE ACROSS THE AREA.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES...INCLUDING
AREAS AROUND OMAHA...PROVIDENCE CANYON STATE PARK...FORT
BENNING/LAWSON ARMY AIRFIELD...SANFORD...LOUVALE...JAMESTOWN/SOUTH
FORT BENNING...LUMPKIN...AND TROUTMAN. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.

&&

LAT...LON 3193 8492 3195 8497 3198 8496 3200 8507
      3213 8506 3226 8490 3232 8501 3237 8499
      3241 8488 3242 8477 3252 8471 3254 8465
      3252 8457 3255 8456 3254 8451 3256 8449
      3256 8445 3243 8439 3191 8446
TIME...MOT...LOC 1629Z 251DEG 48KT 3243 8494 3225 8482
          3200 8479
Special weather statement, Apr 7, 12:58 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT MON APR 7 2014

GAZ074-076-083>086-095>098-104>113-071800-
1258 PM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...WHEELER...
WASHINGTON...TWIGGS...TREUTLEN...TOOMBS...TELFAIR...SUMTER...
PULASKI...MONTGOMERY...LAURENS...JOHNSON...WILKINSON...BLECKLEY...
CRISP...DODGE...DOOLY...EMANUEL...HOUSTON AND JEFFERSON COUNTIES
UNTIL 200 PM EDT...

AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM MOXLEY TO 5 MILES SOUTHWEST OF DOUBLE
RUN...MOVING EAST AT 50 MPH.  UP TO TWO INCHES OF RAIN IS POSSIBLE
WITH THE STRONGEST STORMS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...CHESTER...PLEASANT
VIEW...POPE CITY...SEVILLE...DOUBLE RUN...PINEVIEW...PITTS...PULASKI
STATE PRISON...OCMULGEE BANKS AND WALLACE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3184 8318 3185 8360 3180 8362 3180 8377
      3185 8395 3191 8397 3270 8332 3308 8258
      3305 8228 3284 8231 3282 8215 3261 8200
      3254 8203 3251 8215 3236 8224 3218 8218
      3191 8222 3195 8256 3178 8286 3177 8300
TIME...MOT...LOC 1656Z 269DEG 45KT 3290 8236 3259 8298
          3231 8320 3180 8357
Special weather statement, Apr 7, 1:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT MON APR 7 2014

GAZ085-086-097-098-109>113-071900-
159 PM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...JOHNSON...DODGE
AND EMANUEL COUNTIES UNTIL 300 PM EDT...

AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM CANOOCHEE TO CHINA HILL...MOVING
EAST AT 30 MPH.  THE STRONGEST STORMS ARWE LOCATED ACROSS TELFAIR
COUNTY AND ARE EXPECTED TO MOVE INTO WHEELER COUNTY

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
JOHNSON...DODGE AND EMANUEL COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE
PARK...TEMPERANCE...MILAN...HELENA...JAY BIRD SPRINGS...ACHORD...
GODWINSVILLE...RHINE...CHAUNCEY...BLACKVILLE...ORIANNA...ORLAND...
ROCKLEDGE...MINTER AND LOWERY.

&&

LAT...LON 3180 8314 3197 8327 3277 8268 3280 8249
      3276 8243 3278 8240 3280 8241 3281 8213
      3266 8208 3260 8200 3254 8203 3255 8208
      3251 8215 3236 8224 3218 8218 3192 8222
      3196 8248 3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 1759Z 264DEG 27KT 3273 8217 3241 8260
          3184 8310
Special weather statement, Apr 7, 2:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON APR 7 2014

GAZ086-112-113-071930-
255 PM EDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TOOMBS...
MONTGOMERY AND EMANUEL COUNTIES UNTIL 330 PM EDT...

AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM STILLMORE TO GRAYS
LANDING...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS...
MONTGOMERY AND EMANUEL COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROCK SPRINGS...NORMANTOWN...MCNATT
FALLS...GRAYS LANDING...VIDALIA...KIBBEE...CHARLOTTEVILLE...UVALDA...
HIGGSTON...ALSTON...LEXSY...STILLMORE...OAK PARK...SOUTH THOMPSON AND
ENGLISH EDDY.

&&

LAT...LON 3243 8218 3236 8224 3218 8218 3191 8222
      3196 8244 3196 8249 3194 8250 3195 8254
      3198 8254 3201 8259 3233 8252 3235 8241
      3248 8237 3251 8231 3249 8217
TIME...MOT...LOC 1855Z 264DEG 32KT 3244 8219 3213 8238
          3194 8238

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 1:46 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Polk, Walker44 min
Apr 7, 2:33 AM EDTSpecial Weather StatementFFCBartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more42 min
Apr 7, 3:16 AM EDTSpecial Weather StatementFFCCobb, Haralson, Paulding, Polk44 min
Apr 7, 3:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Paulding48 min
Apr 7, 4:21 AM EDTAreal Flood WarningFFCChattooga, Floyd6 hr
Apr 7, 4:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Heard, Paulding39 min
Apr 7, 5:34 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Douglas, Fulton, Haralson and 1 more41 min
Apr 7, 6:23 AM EDTRiver Flood WarningFFCForsyth22 hr
Apr 7, 6:37 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more49 min
Apr 7, 7:17 AM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Fulton, Heard6 hr
Apr 7, 7:31 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 7, 7:46 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 7, 7:46 AM EDTRiver Flood WarningFFCDeKalb, Fulton13 hr
Apr 7, 7:50 AM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Harris, Henry, Lamar and 4 more40 min
Apr 7, 8:04 AM EDTRiver Flood WarningFFCPolk11 hr
Apr 7, 8:04 AM EDTRiver Flood WarningFFCGwinnett24 hr
Apr 7, 8:15 AM EDTRiver Flood WarningFFCDade23 hr
Apr 7, 8:26 AM EDTSpecial Weather StatementFFCMuscogee, Talbot34 min
Apr 7, 8:40 AM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 7, 8:40 AM EDTRiver Flood WarningFFCGwinnett24 hr
Apr 7, 8:46 AM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more44 min
Apr 7, 8:56 AM EDTRiver Flood WarningFFCCobb8 hr
Apr 7, 9:08 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more37 min
Apr 7, 9:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCFulton24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 7, 9:16 AM EDTRiver Flood WarningFFCDeKalb24 hr
Apr 7, 9:29 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes46 min
Apr 7, 9:38 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more52 min
Apr 7, 9:45 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more45 min
Apr 7, 9:59 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Schley, Sumter, Taylor46 min
Apr 7, 10:10 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard56 hr
Apr 7, 10:10 AM EDTRiver Flood WarningFFCGwinnett22 hr
Apr 7, 10:10 AM EDTRiver Flood WarningFFCCobb, Douglas60 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCCatoosa46 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCMurray, Whitfield27 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCWhitfield24 hr
Apr 7, 10:30 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 7, 10:38 AM EDTSpecial Weather StatementFFCMarion, Stewart, Webster22 min
Apr 7, 10:48 AM EDTSpecial Weather StatementFFCBleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more42 min
Apr 7, 10:53 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Macon, Schley, Sumter, Taylor52 min
Apr 7, 10:55 AM EDTRiver Flood WarningFFCFulton24 hr
Apr 7, 11:29 AM EDTFlash Flood WarningFFCHarris, Muscogee, Talbot, Taylor, Upson6 hr
Apr 7, 11:33 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster57 min
Apr 7, 11:42 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 7, 12:02 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Apr 7, 12:03 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more57 min
Apr 7, 12:31 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster74 min
Apr 7, 12:37 PM EDTRiver Flood WarningFFCCherokee24 hr
Apr 7, 12:37 PM EDTRiver Flood WarningFFCGwinnett, Walton24 hr
Apr 7, 12:37 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee71 hr
Apr 7, 12:53 PM EDTRiver Flood WarningFFCCarroll24 hr
Apr 7, 12:58 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more62 min
Apr 7, 1:59 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more61 min
Apr 7, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler47 min
Apr 7, 2:35 PM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Apr 7, 2:52 PM EDTRiver Flood WarningFFCCobb11 hr
Apr 7, 2:55 PM EDTSpecial Weather StatementFFCMontgomery, Toombs35 min
Apr 7, 3:01 PM EDTRiver Flood WarningFFCCherokee24 hr
Apr 7, 3:25 PM EDTRiver Flood WarningFFCHaralson24 hr
Apr 7, 3:59 PM EDTRiver Flood WarningFFCChattooga24 hr
Apr 7, 3:59 PM EDTRiver Flood WarningFFCFloyd24 hr
Apr 7, 4:31 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson47 hr
Apr 7, 4:31 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Apr 7, 7:41 PM EDTRiver Flood WarningFFCCherokee13 hr

Nearby

Areal Flood Warnings in Georgia, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.